Talk

Advanced search

soy isoflavones - any side effects?

(3 Posts)
Mrskbpw Tue 30-Oct-12 12:34:47

After reading lots of positive things about soy, I decided to try them this cycle.

I'm on CD3 - I took 80mg yesterday and the same today. I've just been overwhelmed by a wave of nausea - had to run to the loo, but I didn't actually throw up. And I feel woozy and shaky now.

Could this be a side effect? Has anyone else tried them and had side effects?

JellyCurls Tue 30-Oct-12 20:18:19

Evening mrs i tried soy iso... this month on cd 3 to 7. On cd 4 had killer headache, was really thirsty and felt rotton. By day 6 i felt ok again, kind of like a hangover on early days with no beer. Now waiting patiently for ov. Hope you feel better soon

Mrskbpw Wed 31-Oct-12 13:17:59

Thanks Jelly. I do still feel queasy and also starving hungry - like a hangover, you're right. I'm on CD4 now, and was planning to keep going until CD6. Hopefully this means they're strong and doing their thing! Fingers crossed for you.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now